Journal of Nonlinear Mathematical Physics

Volume 5, Issue 4, November 1998, Pages 349 - 356

On the Analytical Approach to the N-Fold Bäcklund Transformation of Davey-Stewartson Equation

Authors
S.K. PAUL, A. ROY CHOWDHURY
Corresponding Author
S.K. PAUL
Available Online 1 November 1998.
DOI
https://doi.org/10.2991/jnmp.1998.5.4.1How to use a DOI?
Abstract
N-fold Bäcklund transformation for the Davey-Stewartson equation is constructed by using the analytic structure of the Lax eigenfunction in the complex eigenvalue plane. Explicit formulae can be obtained for a specified value of N. Lastly it is shown how generalized soliton solutions are generated from the trivial ones.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
5 - 4
Pages
349 - 356
Publication Date
1998/11
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.1998.5.4.1How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - S.K. PAUL
AU  - A. ROY CHOWDHURY
PY  - 1998
DA  - 1998/11
TI  - On the Analytical Approach to the N-Fold Bäcklund Transformation of Davey-Stewartson Equation
JO  - Journal of Nonlinear Mathematical Physics
SP  - 349
EP  - 356
VL  - 5
IS  - 4
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.1998.5.4.1
DO  - https://doi.org/10.2991/jnmp.1998.5.4.1
ID  - PAUL1998
ER  -